MathSciNet Relay Station
MathSciNet bibliographic data
MR1218931 57N10 (57R19)
Kirk, Paul; Klassen, Eric Chern-Simons invariants of $3$-manifolds decomposed along tori and the circle bundle over the representation space of $T^2$. Comm. Math. Phys. 153 (1993), no. 3, 521–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement